Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
167 Doctors are Online

Increase in panic attacks, hot and sweaty, feel faint, disoriented. Have copper IUD. Can this be due to pregnancy?

Over the last few months I have noticed an increase in having panic attack type symptoms. I am usually smoking a cigarette and had just woken up when this occurs. I become extremely hot and sweaty, I feel faint and disorientated - and terrified! I am wondering if this is at all linked to pregnancy. I had my period about a month ago, and I also have a copper IUD inserted.
Asked On : Fri, 2 Nov 2012
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
HELLO THERE.

THANKS FOR WRITING.

PANIC ATTACKS WITH NIGHT SWEATS AND HOT FLUSHES (SWEATY AND HOT) DO NOT OCCUR WITH PREGNANCY. BESIDES YOU ALSO HAVE A COPPER IUD WHICH MAKES IT ALL THE MORE UNLIKELY FOR YOU TO BE PREGNANT.

IF YOU HAVE MISSED YOUR PERIOD, THEN YOU CAN GO FOR A URINE TEST JUST TO BE SURE.

SYMPTOMS OF PANIC ATTACKS, SLEEPLESSNESS , HOT FLUSHES AND SWEATING, CONFUSION, MOOD SWINGS, LACK OF CONCENTRATION APPEAR WHEN YOU ARE APPROACHING MENOPAUSE. BESIDES PERIODS ALSO GET LIGHTER,DELAYED, IRREGULAR AND INFREQUENT.

IN CASE YOU HAVE THESE AND YOUR AGE IS MORE THAN 40 YEARS , IT CAN BE THAT YOU ARE APPROACHING MENOPAUSE. THESE SYMPTOMS CAN APPEAR YEARS BEFORE ACTUAL MENOPAUSE.
CIGARETTE SMOKING FURTHER ADDS TO THE RISK OF EARLY MENOPAUSE ALONG WITH INCREASING THE SEVERITY OF MENOPAUSAL SYMPTOMS.

I HOPE I HAVE ANSWERED YOUR QUERY.

TAKE CARE.
Answered: Sat, 3 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor